Publication:
On Taylor-series expansion methods for the second kind integral equations

Suggested Citation

Pallop Huabsomboon, Boriboon Novaprateep, Hideaki Kaneko On Taylor-series expansion methods for the second kind integral equations. Journal of Computational and Applied Mathematics. Vol.234, No.5 (2010), 1466-1472. doi:10.1016/j.cam.2010.02.023 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/29329

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections